Has Anyone Tried Cipralex?

Discussion in 'Support' started by Liana, Feb 15, 2017.

    1. Liana

      Liana Member

      Tinnitus Since:
      Jan 2014
      Cause of Tinnitus:
      Noise
      My Doctor prescribed me with this and told me it was up to me if I wanted to take it or not. I didn't ask for it. He thinks this anti depressant will help me but I'm worried it will make the ringing worse. Ive googled it and a few people have said it can make it worse.

      I'm just wondering if any of you have tried it and experienced this. If it comes down to the drug and the ringing getting worse I will never take any of it ever.
       
    2. Elinor
      No Mood

      Elinor Member Benefactor

      Location:
      Norway
      Tinnitus Since:
      2006
      Cause of Tinnitus:
      Noise exposure and barotrauma
      The majority taking citalopram or escitalopram do not get a worsening. T and other ear related side effects are listed as uncommon at 0.1 - 1 % for this med. If you are struggeling because of T, you should take it. Your prescription now should be a low dose anyway, as this is not a med you jump start at a higher dose. It's very unikely that I'll make it worse. :)

      I used it for nearly a year, my T never changed.
       
    3. JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      I took it and it first I never got tinnitus. However, when I got off it, and then took 20mg for a few days and combined it with 5-HTP it gave me tinnitus. NEVER combine it with 5-HTP or tryptophan supplements. When I did take it however, the tinnitus did not bother me much but it made me "numb" which was a terrible feeling. That's just me though as I don't think I have any serotonin problem. I do better with a mood stabilizer with an anti-depressant like effect such as Lamictal. It's hard to say what drugs will affect tinnitus (either good or bad), or not effect it.
       

Share This Page

Loading...